# SDR 20000403AP003

- Difficulty date: March 8, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2730 · Elevator Control System
- Part: Casting
- Part number: 401602728A
- Condition: Leaking
- Location: Feel Computer
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

FLT 392 - FLL-BNA - TOTAL HYDRAULIC FAILURE IN FLIGHT, (A/B BRAKES) LOST BRAKES AFTER 2ND APPLICATION ON LANDING.  AIRCRAFT DIVERTED TO MCO.  FOUND ELEVATOR FEEL COMPUTER LEAKS FROM CASGING, REPLACED SAME.  (M)
